American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H31) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Henry Cohn, Abhinav Kumar, Christian Reiher and Achill Schürmann. Formal duality and generalizations of the Poisson summation formula. Contemporary Mathematics 625 (2014) 123-140.
Book volume table of contents   
View Article: PDF

[2] Károly Bezdek. Plank theorems via successive inradii. Contemporary Mathematics 625 (2014) 1-8.
Book volume table of contents   
View Article: PDF

[3] Gabriele Nebe and Richard Parker. On extremal even unimodular 72-dimensional lattices. Math. Comp. 83 (2014) 1489-1494.
Abstract, references, and article information   
View Article: PDF

[4] Gabriele Nebe. Golden lattices. Contemporary Mathematics 587 (2013) 157-165.
Book volume table of contents   
View Article: PDF

[5] Renaud Coulangeon and Gabriele Nebe. Dense lattices as Hermitian tensor products. Contemporary Mathematics 587 (2013) 47-57.
Book volume table of contents   
View Article: PDF

[6] Stephanie Vance. A Mordell inequality for lattices over maximal orders. Trans. Amer. Math. Soc. 362 (2010) 3827-3839. MR 2601611.
Abstract, references, and article information   
View Article: PDF

[7] Chaoping Xing. A constructive bound on kissing numbers. Proc. Amer. Math. Soc. 137 (2009) 2953-2957. MR 2506453.
Abstract, references, and article information   
View Article: PDF

[8] T. Shaska and G. S. Wijesiri. Codes over rings of size four, Hermitian lattices, and corresponding theta functions. Proc. Amer. Math. Soc. 136 (2008) 849-857. MR 2361856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mathieu Dutour Sikiric, Achill Schürmann and Frank Vallentin. Classification of eight-dimensional perfect forms. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 21-32. MR 2300003.
Abstract, references, and article information   
View Article: PDF

[10] Curtis T. McMullen. Minkowski's conjecture, well-rounded lattices and topological dimension. J. Amer. Math. Soc. 18 (2005) 711-734. MR 2138142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[12] Kok Seng Chua. Codes over $\mathbf{GF\pmb(4\pmb)}$ and $\mathbf{F}_2 \times \mathbf{F}_2$ and Hermitian lattices over imaginary quadratic fields. Proc. Amer. Math. Soc. 133 (2005) 661-670. MR 2113912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henry Cohn and Abhinav Kumar. The densest lattice in twenty-four dimensions. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 58-67. MR 2075897.
Abstract, references, and article information   
View Article: PDF

[14] Chuanming Zong. From deep holes to free planes. Bull. Amer. Math. Soc. 39 (2002) 533-555. MR 1920280.
Abstract, references, and article information   
View Article: PDF

[15] Steve Jackson and R. Daniel Mauldin. On a lattice problem of H. Steinhaus. J. Amer. Math. Soc. 15 (2002) 817-856. MR 1915820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] JongHae Keum. A note on elliptic k3 surfaces. Trans. Amer. Math. Soc. 352 (2000) 2077-2086. MR 1707196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rudolf Scharlau and Pham Huu Tiep. Symplectic group lattices. Trans. Amer. Math. Soc. 351 (1999) 2101-2139. MR 1653379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexander Vardy. Density doubling, double-circulants, and new sphere packings. Trans. Amer. Math. Soc. 351 (1999) 271-283. MR 1466959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Andrew V. Reztsov and Ian H. Sloan. On 2D packings of cubes in the torus. Proc. Amer. Math. Soc. 125 (1997) 17-26. MR 1401751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. Plesken and M. Pohst. Constructing integral lattices with prescribed minimum. II . Math. Comp. 60 (1993) 817-825. MR 1176715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stefan Chaładus. On the densest lattice packing of centrally symmetric octahedra . Math. Comp. 58 (1992) 341-345. MR 1094941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. H. Conway and N. J. A. Sloane. A new upper bound for the minimum of an integral lattice of determinant 1. Bull. Amer. Math. Soc. 23 (1990) 383-387. MR 1046123.
Abstract, references, and article information   
View Article: PDF

[23] Marc A. Berger, Alexander Felzenbaum and Aviezri S. Fraenkel. New results for covering systems of residue sets. Bull. Amer. Math. Soc. 14 (1986) 121-125. MR 818066.
Abstract, references, and article information   
View Article: PDF

[24] W. Plesken and M. Pohst. Constructing integral lattices with prescribed minimum. I . Math. Comp. 45 (1985) 209--221, S5--S16. MR 790654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Szabó. Rational tilings by $n$-dimensional crosses. II . Proc. Amer. Math. Soc. 93 (1985) 569-577. MR 776181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1